Metric entropy of q-hulls in banach spaces of type-p

James Cockreham, Fuchang Gao, Yuhong Yang

Research output: Contribution to journalArticle

Abstract

Optimal upper bound estimates for metric entropy of lq -hulls, 0 < q ≤ 1, are obtained for precompact sets in Banach spaces of type-p.

Original languageEnglish (US)
Pages (from-to)5205-5214
Number of pages10
JournalProceedings of the American Mathematical Society
Volume145
Issue number12
DOIs
StatePublished - Dec 1 2017

Fingerprint

Metric Entropy
Banach spaces
Entropy
Banach space
Upper bound
Estimate

Cite this

Metric entropy of q-hulls in banach spaces of type-p. / Cockreham, James; Gao, Fuchang; Yang, Yuhong.

In: Proceedings of the American Mathematical Society, Vol. 145, No. 12, 01.12.2017, p. 5205-5214.

Research output: Contribution to journalArticle

Cockreham, James ; Gao, Fuchang ; Yang, Yuhong. / Metric entropy of q-hulls in banach spaces of type-p. In: Proceedings of the American Mathematical Society. 2017 ; Vol. 145, No. 12. pp. 5205-5214.
@article{ff500add16894112a973f1723da46f77,
title = "Metric entropy of q-hulls in banach spaces of type-p",
abstract = "Optimal upper bound estimates for metric entropy of lq -hulls, 0 < q ≤ 1, are obtained for precompact sets in Banach spaces of type-p.",
author = "James Cockreham and Fuchang Gao and Yuhong Yang",
year = "2017",
month = "12",
day = "1",
doi = "10.1090/proc/13627",
language = "English (US)",
volume = "145",
pages = "5205--5214",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "12",

}

TY - JOUR

T1 - Metric entropy of q-hulls in banach spaces of type-p

AU - Cockreham, James

AU - Gao, Fuchang

AU - Yang, Yuhong

PY - 2017/12/1

Y1 - 2017/12/1

N2 - Optimal upper bound estimates for metric entropy of lq -hulls, 0 < q ≤ 1, are obtained for precompact sets in Banach spaces of type-p.

AB - Optimal upper bound estimates for metric entropy of lq -hulls, 0 < q ≤ 1, are obtained for precompact sets in Banach spaces of type-p.

UR - http://www.scopus.com/inward/record.url?scp=85032988338&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032988338&partnerID=8YFLogxK

U2 - 10.1090/proc/13627

DO - 10.1090/proc/13627

M3 - Article

AN - SCOPUS:85032988338

VL - 145

SP - 5205

EP - 5214

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 12

ER -